MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/0.2 MICRON FILTER, CLAVE® CLEAR, CLAMP, ROTATING LUER; STOPCOCK, IV SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/0.2 MICRON FILTER, CLAVE® CLEAR, CLAMP, ROTATING LUER; STOPCOCK, IV SET
Catalog Number MC9013
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Chemical Exposure (2570); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 14" ext set w/0.2 micron filter, clave¿ clear, clamp, rotating luer where it was reported that when the patient got up to go to the washroom, she noticed the iv line was disconnected from the filter line while paclitaxel was infusing.The medication spilled on patient's hands, the rn¿s hands, and on the floor.The pump stopped and was cleaned using a chemotherapy spill kit and according to alberta health service (ahs) policy.The patient came into direct contact with cytotoxic drug and infusion was delayed while spill was cleaned up impact of the incident.Invasive procedure is not provided or not applicable.Additionally, it was reported that the filter tubing was completely disconnected from the iv tubing when the staff noticed it.It is unknown how long into infusion the leak occurred.No report of a blood loss or bleed back.There was patient involvement and no apparent harm-reached patient/person, inconvenient.
 
Additional Manufacturer Narrative
The complaint of disconnection / loose connection on item mc9013 could not be confirmed by investigation.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history report (dhr) for lot was reviewed and no non conformities were found that would have led the reported complaint.Additional contact: (b)(4).

Brand Name
14" EXT SET W/0.2 MICRON FILTER, CLAVE® CLEAR, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, IV SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17611134
Report Number9617594-2023-00595
Device Sequence Number7421506
Product Code FMG
UDI-Device Identifier00887709039391
UDI-Public(01)00887709039391(17)280401(10)13611650
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC9013
Device Lot Number13611650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2023
Initial Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PACLITAXEL, MFR UNK
Patient SexFemale